# SDR FDEA201507222296

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY BS 1741, LONGERON 12R FRAME DENTED.   REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
